A parametric variational principle and residuality

Robert Deville, Antoni n Procházka

Research output: Contribution to journalArticlepeer-review


We prove a parametric version of a smooth convex variational principle with constraints using a Baire category approach. We examine in depth the necessity of the assumptions of our variational principle by providing counterexamples.

Original languageEnglish (US)
Pages (from-to)3568-3587
Number of pages20
JournalJournal of Functional Analysis
Issue number11
StatePublished - Jun 1 2009


  • Continuous dependence of minimizers
  • Perturbed minimization
  • Smooth variational principle

ASJC Scopus subject areas

  • Analysis


Dive into the research topics of 'A parametric variational principle and residuality'. Together they form a unique fingerprint.

Cite this